# SDR COMA0060897

- Difficulty date: November 8, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 13,100 hours, 12,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM CABIN DOOR AREA.  REPAIRED DOOR SEAL NIB DAMAGE I/A/W REO 601R-5211-108.
